I've been wondering whether PPIs could actually cause/make LPR worse in some cases? Prior to starting on PPIs I had very irregular episodes of LPR - so irregular that it never even concerned me and I would never have thought that they were a result of something being wrong with my body. It's only since being treated with PPIs over the past few months that my LPR symptoms have got worse, and now trouble me daily. It's therefore hard not to make the link between the two things. I suppose it's possible that my LPR has just got worse on its own and it would have done regardless of the PPIs, but I do wonder. I'm due to have a gastroscopy at the end of this month so have to come off the PPIs for two weeks prior to that, so it will be interesting to see what happens then. But I wondered if anyone had any information/experience on this? For me, my daily throat symptoms are more annoying and are making me more miserable than the occasional pains I was getting in my stomach, chest and back.